Skip to Main content Skip to Navigation
New interface


hal-01653572v1  Journal articles
Frédérique BassinoMathilde BouvelValentin FérayLucas GerinMickaël Maazoun et al.  Universal limits of substitution-closed permutation classes
Journal of the European Mathematical Society, European Mathematical Society, 2020, 22 (11), pp.3565-3639. ⟨10.4171/JEMS/993⟩
...
hal-01673332v6  Journal articles
Milica TomasevicDenis Talay. A new McKean-Vlasov stochastic interpretation of the parabolic-parabolic Keller-Segel model: The one-dimensional case
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2020, 26 (2), pp.1323-1353. ⟨10.3150/19-BEJ1158⟩
...
hal-01114190v1  Journal articles
F CaroF CoquelDamien JametS Kokh. A Simple Finite-Volume Method for Compressible Isothermal Two-Phase Flows Simulation
International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2006, www.latp.univ-mrs.fr/IJFV
...
hal-02558282v1  Journal articles
Abdelkader Al SayedBeniamin BogoselAntoine HenrotFlorent Nacry. Maximization of the Steklov Eigenvalues with a Diameter Constraint
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2020, 53 (1), pp.710-729. ⟨10.1137/20M1335042⟩